# SDR SIMA20250427007

- Difficulty date: April 27, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 LH CTR FLOOR BEAM HAS CORROSION LOCATED AROUND SEAT TRACK FWD END. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED LH CTR FLOOR BEAM BETWEEN FR 12-21 IAW EMB 175 SRM 51-40-08.
